MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX MANUAL RESUSCITATION 1ST RESPONSE AD; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX MANUAL RESUSCITATION 1ST RESPONSE AD; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Model Number 8503F
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device is missing the expiration date.No patient injury was reported.
 
Additional Manufacturer Narrative
Review of changes relevant to the product and lot numbers reported determined that the absence of the product expiration date was not the result of a manufacturing related issue, but part of a change to our product's packaging, per customer feedback.A manufacturing device history record (dhr) review request was sent to the supplier; no further information has been made available to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
PORTEX MANUAL RESUSCITATION 1ST RESPONSE AD
Common Device Name
VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK   LU3 4BU
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15433719
Report Number3012307300-2022-19343
Device Sequence Number5673703
Product Code BTM
UDI-Device Identifier15019315060908
UDI-Public15019315060908
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K014115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8503F
Device Catalogue Number8503F
Device Lot Number191105
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2022
Initial Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown